Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 14 found articles
 
 
  Stationnarité et inférence asymptotique de modèles bilinéaires périodiques
 
 
Title: Stationnarité et inférence asymptotique de modèles bilinéaires périodiques
Author: Bibi, Abdelouahab
Gautier, Antony
Appeared in: Comptes Rendus mathematique
Paging: Volume 341 (2005) nr. 11 pages 4 p.
Year: 2005
Contents:
Publisher: Académie des sciences
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 14 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands